# SDR UALA2013043003011

- Difficulty date: April 28, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 50,175 hours, 12,691 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 162
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START ON GROUND.  RPM WOULD HANGUP AT 20RPM.  ACCOMPLISHED FIM 49-61-00 PG110-111.  FOUND STARTER FAULTY.  CONFIRMED HMG IS OPERATING NORMALLY PER MM 24-25-00-501.  REMOVE AND REPLACED APU STARTER IAW AMM, OPS CHECKED OK.
